# SDR KKY2001F00000

- Difficulty date: July 26, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Gulstm GIV
- Aircraft serial: 1081
- Engine: Rroyce TAY6118
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA2063
- Condition: Fire
- Location: Mlg
- Part time: 7,507 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER THREE LANDINGS WITH FULL STOPS (CHECK AIRMEN RIDE), ON TAXI IT WAS OBSERVED BY ANOTHER AIRCRAFT THAT FLAMES WERE COMING FROM THE NR 1 MAIN WHEEL.  GROUND WAS NOTIFIED AND ALERTED THE CREW WHO IMMEDIATELY STOPPED.  THE CREW OBSERVED A SMALL BLUISH FLAME EMANATING FROM A LIGHTNING HOLE OF THE WHEEL.  AN AIRCRAFT FIRE EXTINGUISHER WAS USED TO EXTINGUISH THE FLAME.  LOCAL MAINTENANCE DETERMINED THE AIRCRAFT SAFE TO MOVE FOR FURTHER INVESTIGATION.  INVESTIGATION REVEALED NO CONCLUSIVE INFORMATION AS TO THE CAUSE OF IGNITION AND THE COMBUSTION SOURCE FOR SUSTAINING THE FIRE.  THE LANDING GEAR, BRAKE, WHEEL WELL AND SURROUNDING STRUCTURE WERE INSPECTED WITH NO CONCLUSIVE EVIDENCE.  THE WHEEL/TIRE ASSY WAS REMOVE
